# SDR SWAA2024100343591

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 67,497 hours, 40,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT CARGO DOOR SLIDE (FO SIDE) NOT PACKED CORRECTLY IN ITS CONTAINER.<[01] TUCKED EXCESS FLAP INTO SLIDE PACK. OK IAW AMM 25-66-01.
